Maryland, 2011Damaging Winds in Maryland, June 11, 2011
June 11, 2011 · NWS LWX · 4 events in 3 counties and zones
A trough of low pressure combined with plenty of low-level moisture to produce moderate amounts of instability on the eleventh. The instability combined with a surface trough to trigger showers and thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A trough of low pressure combined with plenty of low-level moisture to produce moderate amounts of instability on the eleventh. The instability combined with a surface trough to trigger showers and thunderstorms. Some thunderstorms produced damaging winds and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 11, 2:05 PM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 2:05 PM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
305 PM EDT SAT JUN 11 2011
.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH THE REMAINDER
OF THE WEEKEND. A COLD FRONT MOVES THROUGH THE REGION SUNDAY
AFTERNOON AND EVENING. CANADIAN HIGH PRESSURE BUILDING INTO THE
REGION WILL BE ACCOMPANIED BY COOLER AND DRIER CONDITIONS THROUGH
WEDNESDAY. LOW PRESSURE MAY IMPACT THE MID-ATLANTIC REGION
THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
CNVCTN ASSOCIATED WITH MCV MOVG EWD INTO VERY UNSTABLE AMS ATTM.
INTENSITY CONTS TO INCR...AND CVRG SHUD FOLLOW SUIT AS STRONG
HEATING OCCURS IN ADVANCE OF EWD-MOVG COMPLEX. ADDITIONAL TSTMS
MAY FORM ALONG MSTR DISCONTINUITY BNDRY OVER ERN THIRD OF FCST
AREA...E OF WHICH DEWPTS IN LWR 70S ARE COMMON. CAPE OF 2000-3000
J/KG ARE XPCD. DESPITE MODEST SHEAR OF 20-25 KT...STG UPDRAFTS
CAPABLE OF PRODUCING SVR WX /LRG HAIL AND DMGG WINDS/ XPCD.
CNVCTN MAY CONT TNGT...BUT IN LESSER CVRG AS A SECOND SHRTWV TROF
APRCHS. CDFNT WILL MOVE ACRS WV LATE TNGT AND APRCH FCST AREA DURG
THE MRNG. SFC TROF WILL DVLP DURG THE MRNG TMW AND MAY FOCUS
CNVCTN ONCE AGAIN IN UNSTABLE AMS AHEAD OF CDFNT. CDFNT WILL MAKE
PROGRESS THRU FCST AREA SUN AFTN...POTENTIALLY RESULTING IN AN
AFTN ROUND OF SVR WX.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
THE CLOSED UPPER LOW WILL GRADUALLY MOVE ACROSS SRN QUEBEC AND NRN
NEW ENGLAND ERY NEXT WEEK. NW FLOW AROUND THE LOW WILL HELP PUSH A
COLD FRONT THRU THE MID-ATLANTIC STATES SUN NGT. BEHIND THE FRONT...
NOTICEABLY DRIER AND COOLER AIR IS ADVECTED INTO THE AREA AS
CANADIAN HIPRES BUILDS IN FROM THE NW. HIGH TEMPS MON AND TUE WILL
GENERALLY RANGE IN THE MID 70S TO LOW 80S. AFTER MSTLY SUNNY SKIES
MON...INCREASING CLOUDS ARE EXPECTED MON NGT AND TUE AS THE UPPER
TROUGH AXIS SWINGS THRU.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
HIPRES MOVES OFF THE EAST COAST WED NGT AS AN UPPER LOW OVER THE
GREAT LAKES/OH VLY APPROACHES THU INTO FRI. THU HAS THE POTENTIAL TO
BE AN INTERESTING WEATHER DAY...ESPECIALLY IF THE 12Z GFS SOLUTION
COMES TO FRUITION. THIS MODEL RUN DEPICTS SFC LOPRES CROSSING THE
CENTRAL APPALACHIANS WHILE A WARM FRONT IS SITUATED OVER THE AREA.
STILL TOO MANY UNCERTAINTIES AND VARIABLES THIS FAR OUT TO JUMP ON A
SIGNIFICANT SEVERE WEATHER THREAT ESPECIALLY WITH LARGE DIFFERENCES
BETWEEN MEDIUM-RANGE MODELS. THE LOW AND ASSOCIATED FRONT MAY SLOW
DOWN AS IT APPROACHES THE COAST TOWARD THE END OF THE WORK WEEK. DUE
TO THE HIGH UNCERTAINTY IN TIMING OF THIS SYSTEM...HAVE KEPT LOW
CHANCE POPS IN THE FORECAST INTO FRI. ONCE THE LOW DEPARTS...WEAK
HIPRES TRIES TO BUILD IN AT THE SFC SOMETIME NEXT WEEKEND.
WITH MEAN TROUGHING OVER THE ERN CONUS...NEAR NORMAL TEMPS ARE
EXPECTED THRUOUT THE PERIOD AND NO BIG HEAT WAVE IS IN SIGHT.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
CNVCTN WILL IMPACT MOST TERMINALS THIS AFTN THRU EARLY THIS EVE AS
TSTM COMPLEX MOVES EWD INTO VERY UNSTABLE BUT WEAKLY-SHEARED AMS.
DMGG WIND GUSTS AND LRG HAIL ARE PSBL.
SCT CNVCTN MAY CONT TNGT IN ADVANCE OF AN APRCHG SHRTWV TROF...BUT
INTENSITY SHUD BE LESSER THAN THIS AFTN. LINGERING MOIST AMS MAY
BE RESPONSIBLE FOR BKN CIGS AOA 1.5 KFT AND MVFR FOG SUN MRNG AT
ERN TERMINALS. SFC TROF WILL DVLP SUN MRNG AND MAY FOCUS CNVCTV
INITIATION SUN AFTN PRIOR TO ARRIVAL OF CDFNT LATE SUN AFTN.
CONVECTION CHANCES WILL QUICKLY END FROM WEST TO EAST SUN EVE AS A
COLD FRONT MOVES THRU. A SURGE OF NW FLOW BEHIND A COLD FRONT WILL
ADVECT DRIER AIR INTO THE REGION LATE SUN NGT...WHICH WILL PREVENT
FOG FORMATION. VFR CONDITIONS EXPECTED FOR THE FIRST HALF OF NEXT
WEEK WITH HIPRES BUILDING IN FROM CANADA.
&&
.MARINE...
TSTMS APRCHG ERN PORTIONS OF FCST AREA WILL BE MOVG INTO INCRGLY
UNSTABLE AMS AS THEY APRCH WATERS. SVR WX XPCD...LKLY REQUIRING
SPCL MARINE WRNGS FOR HAIL AND WIND GUSTS IN EXCESS OF 50 KT.
CNVCTN MAY CONT THIS EVE.
ADDITIONAL TSTMS LKLY TO FORM SUN AFTN AS CDFNT CROSSES RGN. SVR
WX AGAIN MAY OCCUR DURG THAT TIME.
A COLD FRONT WILL PUSH THRU THE WATERS SUN EVE. A SURGE OF NW WINDS
WILL LIKELY PRODUCE 20-25 KT GUSTS BEHIND THE FRONT OVNGT. THEREFORE
A SCA HAS BEEN ISSUED FOR MOST OF THE MD CHSPK BAY AND LOWER TIDAL
POTOMAC STARTING AT 2 AM MON MRNG. THE SCA WILL LIKELY NEED TO BE
EXTENDED INTO MON AFTN. WINDS SHOULD REMAIN BELOW SCA LVLS MON NGT
THRU THE MIDDLE OF NEXT WEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 6 AM EDT MONDAY FOR
ANZ531>534-537>543.
&&
KRAMAR/KLEINHazardous weather outlook, Jun 11, 3:49 PM EST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
449 PM EDT SAT JUN 11 2011
ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
121000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
449 PM EDT SAT JUN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
FOR THE OUTLOOK AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND GUSTS. PROLONGED HEAVY RAIN IN SOME
THUNDERSTORMS MAY LEAD TO FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING.
SOME STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WIND GUSTS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TIDAL POTOMAC
AND MOST OF THE MARYLAND CHESAPEAKE BAY EARLY MONDAY MORNING. THE
SMALL CRAFT ADVISORY WILL LIKELY NEED TO BE EXTENDED INTO THE DAY
ON MONDAY.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY HAIL...WIND...AND FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE IN STERLING. SPOTTER ACTIVATION MAY BE NEEDED SUNDAY.
MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-121000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
449 PM EDT SAT JUN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
FOR THE OUTLOOK AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WIND GUSTS. PROLONGED HEAVY RAIN IN SOME
THUNDERSTORMS MAY LEAD TO FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING.
A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WIND GUSTS.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY HAIL...WIND...AND FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE IN STERLING. LIMITED SPOTTER ACTIVATION MAY BE NEEDED
SUNDAY.
JACKSON
In the hours before
Special weather statement, Jun 11, 4:04 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
504 PM EDT SAT JUN 11 2011
VAZ025-112130-
AUGUSTA VA-
504 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM TO AFFECT WESTERN AUGUSTA COUNTY AND THE CITY
OF STAUNTON...
AT 503 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TRIMBLES MILL...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE TRIMBLES MILL...MIDDLEBROOK...SWOOPE...
MINT SPRING AND CHURCHVILLE.
HEAVY RAIN WITH THIS STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
SMALL HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3825 7903 3803 7902 3805 7935 3824 7935
TIME...MOT...LOC 2103Z 269DEG 6KT 3814 7923
JE
Special weather statement, Jun 11, 4:10 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
510 PM EDT SAT JUN 11 2011
MDZ016>018-112145-
CALVERT MD-CHARLES MD-ST. MARYS MD-
510 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORMS TO AFFECT CALVERT...CHARLES AND ST. MARYS
COUNTIES...
AT 509 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
BROKEN LINE EXTENDING FROM HUGHESVILLE TO OAKLEY TO BRETON BAY...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE HELEN...COMPTON...MORGANZA...LOVEVILLE...
HALLOWING POINT...LEONARDTOWN...GOLDEN BEACH...SHERIDAN POINT...
OAKVILLE AND TINTOP HILL.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS.
THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THESE
STORMS MAY CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3812 7645 3810 7647 3813 7653 3822 7661
3822 7676 3827 7682 3826 7686 3860 7690
3863 7676 3856 7674 3853 7668 3864 7669
3868 7652 3849 7648 3839 7637 3832 7640
3830 7636 3825 7638 3814 7631 3805 7631
TIME...MOT...LOC 2109Z 255DEG 23KT 3853 7677 3829 7674
3816 7673
JELocal storm report, Jun 11, 4:10 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
510 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND GST 3 ESE MARKHAM 38.89N 77.96W
06/11/2011 E60 MPH FAUQUIER VA PUBLIC
&&
EVENT NUMBER LWX1100932
JRKLocal storm report, Jun 11, 4:14 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
514 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 1 ENE NINDE 38.27N 77.04W
06/11/2011 M1.00 INCH KING GEORGE VA PUBLIC
PEA TO QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1100933
KRAMARLocal storm report, Jun 11, 4:18 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 2 E MARKHAM 38.90N 77.96W
06/11/2011 FAUQUIER VA PUBLIC
LARGE BIRCH TREE AND BUSH ON A RESIDENTIAL PROPERTY
SNAPPED IN HALF.
&&
EVENT NUMBER LWX1100934
JRKSpecial weather statement, Jun 11, 4:33 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
533 PM EDT SAT JUN 11 2011
VAZ025-112200-
AUGUSTA VA-
533 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM TO AFFECT THE CITY OF STAUNTON AND EASTERN
AUGUSTA COUNTY...
AT 533 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF MINT SPRING...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE STAUNTON AND CRIMORA.
SMALL HAIL CAN BE EXPECTED WITH THIS STORM. HEAVY RAIN WITH THIS
STORM MAY REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3821 7924 3828 7886 3822 7876 3818 7875
3813 7879 3808 7878 3807 7880 3803 7920
TIME...MOT...LOC 2133Z 260DEG 20KT 3814 7910
JEThunderstorm Wind, St. Mary'S
- When
- June 11, 4:35 PM EST
- Where
- St. Mary'S County, 0.26 mi SW of Lexington Park
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 38.268, -76.454
Several trees were down in the Lexington Park area.
Thunderstorm Wind, Carroll
- When
- June 11, 7:28 PM EST
- Where
- Carroll County, 1.61 mi W of Maple Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.650, -76.900
A tree was down along Old Fort Schoolhouse Road.
Thunderstorm Wind, Baltimore
- When
- June 11, 7:46 PM EST
- Where
- Baltimore County, 2.09 mi WNW of Beckleysville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.645, -76.804
A tree was down along the intersection of Falls Road and Beckleysville Road.
Thunderstorm Wind, Baltimore
- When
- June 11, 7:57 PM EST
- Where
- Baltimore County, 1.28 mi NNW of Whitehouse
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.617, -76.791
A tree was down along Gunpowder Road near Beckleysville Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Montana, June 11, 20111 death · 1 event
- Damaging Winds in Missouri, June 11, 20112 injured · $475,000 · 70 kt wind · 2 events
- Tornadoes and Hail in Oklahoma, June 11, 2011$172,000 · EF1 · 12 events
- Tornado and Hail in Oklahoma, June 11, 2011$101,000 · EF0 · 25 events
- Hail and Damaging Winds in North Carolina, June 11, 2011$110,000 · 1 in hail · 16 events
- Hail and Damaging Winds in Virginia, June 11, 2011$44,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Virginia, June 11, 2011$33,000 · 1.5 in hail · 19 events
- Hail and Damaging Winds in Pennsylvania, June 11, 2011$50,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Georgia, June 11, 2011$55,000 · 1 in hail · 7 events
- Tornado and Hail in Montana, June 11 to 12, 2011EF1 · 12 events
- Tornadoes and Hail in Texas, June 11, 2011$20,000 · EF0 · 19 events
- Hail and Damaging Winds in Kansas, June 11, 20111.75 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 323935, 323936, 323937, 323938.